# SDR ASAA2022081139470

- Difficulty date: August 11, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 30,582 hours, 9,719 cycles
- System (JASC): 2310 · HF Communications System
- Part: Circuit Breaker
- Part number: UNKNOWN
- Condition: Dislodged
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 HF FAIL MESSAGE. GROUNDED - YES. CYCLED #1 HF CIRCUIT BREAKER IAW B737-900 AMM 20-60-05.
